# SDR ASAA2015062712239

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,795 hours, 5,961 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Diaphragm
- Part number: 32145526
- Part serial: 12439
- Condition: Failed
- Location: Shutoff Valve
- Part time: 19,792 hours, 5,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A FUNCTIONAL CHECK OF PRECOOLER CONTROL VALVE, FOUND PRSOV WITH BLOWN DIAPHRAGM, REQUIRED CHANGE, NR 1 ENG PRSOV.  ACFT GROUNDED.  NR 1 ENGINE PSROV R & R REF AMM 36-11-04.  OP CHECK GOOD.
